# SDR AALA202507076606

- Difficulty date: July 5, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 34,998 hours, 14,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHITE EMERGENCY LIGHT SHROUD FOUND DETACHED FROM SEAT 33C BY MAINTENANCE WHICH CREW LEFT IN THE FLIGHT DECK. MAINTENANCE REPLACED EMERGENCY LIGHT SHROUD / HOUSING AT SEAT 33C AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-19.
